# SDR CA040610008

- Difficulty date: June 9, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 2,237 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032111
- Condition: Broken
- Location: Prop Spinner
- Component: Spinner, Cessna
- Component part number: 05503673
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CORNER SECTION OF SPINNER AT LEADING EDGE OF PROPELLER BLADE CUT-OUT BADLY BENT (PEELED BACK) BY CENTRIFUGAL FORCE. THIS WAS CAUSED BY THE ADJACENT CORNER SECTION OF THE BACKPLATE (AROUND ANCHOR NUT) BREAKING OFF DURING OPERATION.  NEW BACKPLATE DESIGN USED. (MOST CURRENT PN 0550321-12)
